# SDR C1HA200192007

- Difficulty date: September 5, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N292AS
- Make and model: Boeing 727212
- Aircraft serial: 21458
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 900542
- Part serial: 6778
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Row 8 Overhead Emergency Exit Light Inoperative.  Action Taken:  Replaced Battery Power Supply Illumination.
